# SDR ASAA2017092722058

- Difficulty date: September 27, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 29,148 hours, 8,688 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005934
- Condition: Leaking
- Location: Nr 1
- Part time: 34,344 hours, 10,378 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TSR818719, FOUND THE NR 1 IDG LEAKING OIL FROM CONNECTOR PLUG DP1205 FLANGE.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE IDG ASSEMBLY IAW AMM 24-11-11.  OPS CHECKED NORMAL IAW AMM 24-11-00-700. OK FOR SERVICE.
